# SDR DHL2006762513

- Difficulty date: June 29, 2006
- Submitted: July 23, 2006
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 62,000 hours, 34,469 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Damaged
- Location: Bs 1352
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 VERT FIREWALL HAS HOLE WORN THROUGH DOUBLER 6:30 POSITION AT T/E STA 1352.  REMOVED EXISTING REPAIR AT NR 2 VERT FIREWALL 6:30 POSITION IAW B727 SRM 51-30-2.  FABRICATED NEW REPAIR DOUBLER FROM 7075T6 .050 PO NR 900342 DIM 11 3/4" BY 2 1/2" IAW B727 SRM 51-40-4 FIG 1 AND SRM 53-10-2 FIG 6.  FABRICATED FILLER FROM 7075T6 .050 PO NR 900342 DIM 5 1/16"BY 3/4" IAW B727 SRM 51-40-4 FIG 1 AND SRM 53-10-2 FIG 6.  TREATED AND PRIMED REPAIR DOUBLER, FILLER AND WORKING AREA IAW B727 SRM 51-10-2.  INSTALLED NEW REPAIR DOUBLER, FILLER AT NR 2 VERT FIREWALL 6:30 POSITION IAW B727 SRM 51-30-2 AND SRM 51-40-4 FIG 1.
